# SDR YENA201901030007

- Difficulty date: January 3, 2019
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N183JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000007
- Aircraft time: 36,369 hours, 23,481 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Relief Valve
- Part number: 2990075101
- Part serial: 0230
- Condition: Failed
- Location: Fuel System
- Part time: 36,375 hours, 23,480 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 6211, JFK-SAL. RETURNED TO FIELD (JFK). FUEL LEAK CAUTION ON EICAS RAN QRH QRH AND VISIBLE INSPECTION CONFIRMED FUEL LEAK FROM RIGHT WING NACA VENT. NO EVIDENCE OF LEAK FROM ENGINE DRAIN MAST; PERFORMED TEST / INSPECT OF FLOAT VENT VALVE CHECK WAS NORMAL. REF TO AMM 28-12-05/401. REPLACED FUEL PRESSURE RELIEF VALVE AS REQUESTED. REF TO AMM 28-12-01. ALL GROUND OPS WERE NORMAL, LEAK CHECK OF FUEL ACCESS DOOR / PANEL OK.
